# SDR 97ZZZX3613

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 2312 · VHF Communications System
- Part: Control Head
- Part number: 071121570
- Condition: Defective
- Location: Cockpit Vhf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL HEAD MEMORY FOR STANDBY DOES NOT HOLD.
